Journal of Information Systems and Telecommunication, Volume (2), No (1), Year (2013-3) , Pages (534-543)

Title : ( A New Upper Bound for Free Space Optical Channel Capacity by Using a Simple Mathematical Inequality )

Authors: Arezou Rezazadeh , Ghosheh Abed Hodtani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, by using a simple mathematical inequality, we derive a new upper bound for the capacity of free space optical channel in coherent case. Then, by applying general fading distribution, we obtain an upper bound for mutual information in non-coherent case. Finally, we derive the corresponding optimal input distributions for both coherent and non-coherent cases, compare the results with previous works numerically and illustrate that our results subsume some of previous results in special cases.

Keywords

, free space optical channel, mathematical inequality, upper
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1032556,
author = {Rezazadeh, Arezou and Abed Hodtani, Ghosheh},
title = {A New Upper Bound for Free Space Optical Channel Capacity by Using a Simple Mathematical Inequality},
journal = {Journal of Information Systems and Telecommunication},
year = {2013},
volume = {2},
number = {1},
month = {March},
issn = {2322-1437},
pages = {534--543},
numpages = {9},
keywords = {free space optical channel; mathematical inequality; upper bound},
}

[Download]

%0 Journal Article
%T A New Upper Bound for Free Space Optical Channel Capacity by Using a Simple Mathematical Inequality
%A Rezazadeh, Arezou
%A Abed Hodtani, Ghosheh
%J Journal of Information Systems and Telecommunication
%@ 2322-1437
%D 2013

[Download]